# SDR USAAF97049

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 740518C
- Condition: Failed
- Location: Ground Power
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT/STL - FLT 1531 - EN ROUTE TO STL APPROXIMATELY 90NM EAST OF IND, ESSENTIAL AC POWER BUS FAILED.  FLIGHT DIVERTED TO IND FOR MAINTENANCE PURPOSES.  NO EMERGENCY WAS DECLARED.  FLIGHT LANDED IND WITHOUT INCIDENT.  MAINTENANCE REPLACED GROUND POWER CONTROL UNIT.  SYSTEM CHECKED NORMAL.  (X)
